IEEE - Institute of Electrical and Electronics Engineers, Inc. - Term Selection for a Class of Separable Nonlinear Models

Author(s): Min Gan ; Guang-Yong Chen ; Long Chen ; C. L. Philip Chen
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 7
ISSN (Electronic): 2162-2388
ISSN (Paper): 2162-237X
DOI: 10.1109/TNNLS.2019.2904952
Regular:

In this paper, we consider the term selection problem for a class of separable nonlinear models. The strategy is a two-step process in which the nonlinear parameters of the model are first... View More

Advertisement